# SDR DL72S990293

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN SEAT EMERGENCY LIGHTS INOP.  REPLACED BATTERY RACK AND BATTERY PACK, ALL OPS NORMAL.
